# SDR FPI2003F00012

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N4673C
- Make and model: Cessna T210N
- Aircraft serial: 21063586
- Engine: Cont IO550*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Part serial: F01200125
- Condition: Cracked
- Location: Engine
- Part time: 1,225 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP AND BOTTOM COOLER TO TO ENGINE MOUNTING EARS CRACKED.  OCCURRED UNDER NORMAL OPERATION.
